# SDR HYIA20160727001

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 33,041 hours, 29,584 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 51184241
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMOKE PRESENT IN FRONT OF THROTTLES, COMING OUT OF THE SIDE OF THE CONSOLE DIMMER SWITCH.  MAINTENANCE INSPECTED DIMMER ASSEMBLY AND ASSOCIATED WIRING. FOUND FAILED CIRCUIT IN DIMMER ASSEMBLY.  REMOVED AND REPLACED DIMMER ASSEMBLY.
